MathSciNet Relay Station
MathSciNet bibliographic data
MR2325374 47H09 (43A07 43A60 47H10 47H20)
Lau, Anthony To-Ming; Miyake, Hiromichi; Takahashi, Wataru Approximation of fixed points for amenable semigroups of nonexpansive mappings in Banach spaces. Nonlinear Anal. 67 (2007), no. 4, 1211–1225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement